Table of Contents
Journal of Numbers
Volume 2014 (2014), Article ID 643241, 6 pages
http://dx.doi.org/10.1155/2014/643241
Research Article

Continued Fractions of Order Six and New Eisenstein Series Identities

Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore 570 006, India

Received 25 February 2014; Revised 25 April 2014; Accepted 7 May 2014; Published 27 May 2014

Academic Editor: Ahmed Laghribi

Copyright © 2014 Chandrashekar Adiga et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We prove two identities for Ramanujan’s cubic continued fraction and a continued fraction of Ramanujan, which are analogues of Ramanujan’s identities for the Rogers-Ramanujan continued fraction. We further derive Eisenstein series identities associated with Ramanujan’s cubic continued fraction and Ramanujan’s continued fraction of order six.